# SDR SWIA2025112100017

- Difficulty date: November 17, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 51,266 hours, 44,654 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6001511516
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE RT WINGLET RIB  LOCATED AT RIGHT SIDE WGLTS3.25 WAS  FOUND TO BE OUT OF LIMITS PER SRM 57-31-14 . DAMAGE IS OUT OF LIMITS AND THE REPLACEMENT OF THE STRUCTURALLY SIGNIFICANT ITEM IS CLISSIFIED AS A MAJOR REPAIR.  REPLACED RT WINGLET RIB P/N 600-15115-16  LOCATED AT RHS WGLTS 3.25 IN REFERENCE TO SRM 51-40-11, SRM 51-42-06, SRM 51-42-02, SRM 51-45-00 AND COMPLETED STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY.
